Question about Dermal Fillers: hi i had restylane injected in my lips just over q2439

Article Medically reviewed by Dr. Gavin Chan (MBBS, cosmetic physician, liposuctionist)

Dr. Gavin Chan

Templestowe Lower and Berwick Clinics

Dr. Gavin Chan has a background in intensive care, anaesthesia, and emergency medicine. Since 2004, Dr. Chan has provided cosmetic procedures, including anti-wrinkle injections, dermal fillers, liposuction, fat transfer, skin needling, and laser treatments. He is a doctor trainer for various dermal fillers and anti-wrinkle injections.
Read More

Question:

Hi I had Restylane injected in my lips just over 3 weeks ago, I have started feeling ill right after the 2nd week. It started with twitching around my lips, then i started to feel dizzy and super tiered. I don’t have any swelling in my lips that looks abnormal but I feel really unwell. Is it possible that I might be having some kind of a reaction to the dermal filler?

Answer:

Dr. Gavin Chan
Dr. Gavin Chan

We're here to help

Our consultants will help you decide which treatment best suits you and your skin conditions/type.

Request a phone call